# SDR ZW0A0107102

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 47,099 hours, 24,063 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Valve
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI SMOKE WAS NOTED IN THE CABIN DUE TO INTERNAL CONTAMINATION.  REMOVED AND REPLACED WATER SEPARATOR VALVE P/N 179460-8-1. PREFORMED BORESCOPE E2 AND PACK BURN PER MD94906 AND M-SHEET M97207.
